Alert archive / Minnesota / Special Weather Statements in 2012
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at May 27, 2012, 12:52 AM CDT for Morrison County, Minnesota. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2012, 12:52 AM CDT (05:52 UTC)
- Expired
- May 27, 2012, 1:45 AM CDT
- In force
- 53 min
- Issued by
- NWS Twin Cities, MN
County Morrison County, MN
The radar
The Minneapolis radar (KMPX), 145 km from the middle of the area, began a volume at 05:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 5.9 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 517 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 442 m²/s²
- 0-3 km storm-relative helicity
- 539 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
158
WWUS83 KMPX 270552
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1252 AM CDT SUN MAY 27 2012
MNZ043-044-050-270645-
BENTON-MILLE LACS-MORRISON-
1252 AM CDT SUN MAY 27 2012
AT 1248 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES NORTH OF ROYALTON. THIS STORM WAS MOVING
NORTHEAST AT 30 MPH. CIITES WHICH MAY BE AFFECTED INCLUDE THE
LITTLE FALLS AREA...HARDING...AND THE LAKE MILLE LACS AREA.
HAIL UP TO DIME SIZE IS EXPECTED WITH THIS STORM.
LAT...LON 4622 9342 4619 9342 4576 9423 4594 9460
4617 9432 4616 9383 4624 9382 4625 9381
4625 9359
TIME...MOT...LOC 0552Z 224DEG 27KT 4589 9424
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 26, 11:30 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, May 26, 11:30 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR 06Z TAFS NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1130 PM CDT SAT MAY 26 2012 .DISCUSSION...ISSUED 326 PM CDT PRIMARY FORECAST ISSUE CONTINUE TO BE CONVECTION... BOTH ONGOING ACTIVITY AND POTENTIAL THROUGH THE NEXT 24 TO 36 HOURS. LATEST RADAR IMAGERY SHOWS CONVECTION CONTINUING TO DEVELOP/PERSIST IN AN AREA OF GOOD ISENTROPIC ASCENT NEAR THE MID-LEVEL BAROCLINIC ZONE/FRONTAL BOUNDARY. SEE NO REASON THAT THE ACTIVITY WON/T CONTINUE TO FOCUS AS MID-LEVEL MOISTURE AND ASCENT REMAIN IN PLACE THROUGH THE EVENING. HOWEVER... THE FRONTAL ZONE WILL CONTINUE TO LIFT NORTH/EAST THROUGH THE NIGHT... SO WE SHOULD CONTINUE TO SEE THE BACK EDGE OF THE ACTIVITY WORK ITS WAY NORTH/EAST AS WELL. WATER VAPOR IMAGERY SHOWS AN IMPRESSIVE UPPER TROUGH BEGINNING TO LIFT OUT OF THE SOUTHWEST CONUS... AND THIS WILL BE THE MAIN DRIVER FOR THE SURFACE LOW DEVELOPING IN THE LEE OF THE ROCKIES AND LIFTING NORTHEAST THROUGH THE UPPER PLAINS TOMORROW INTO TOMORROW NIGHT. HOWEVER... OUT AHEAD OF THIS FEATURE THERE ARE A FEW SUBTLE WAVES EVIDENT IN THE WATER VAPOR IMAGERY AND RUC UPPER LEVEL PV ANALYSIS. ONE FEATURE IS MOVING THROUGH FAR WESTERN IOWA AT THE CURRENT TIME... LIKELY HELPING IN SOME OF THE DEVELOPMENT OVER NORTHERN IOWA. A SECOND WAVE CAN BE SEEN FARTHER SOUTH OVER SOUTHERN KANSAS... AND IS ALSO LIFTING NORTH-NORTHEAST. BOTH OF THESE LOOK TO HAVE SOME IMPACT ACROSS OUR AREA THIS EVENING... WHICH IS WHY THERE REMAINS A NEED TO KEEP SOME CHANCE FOR PCPN GOING THROUGH THE EVENING HOURS EVEN THOUGH THE MORE FOCUSED MID-LEVEL FRONT IS MOVING NORTH. THE ACTUAL SURFACE WARM FRONT SHOULD QUICKLY SURGE NORTH OVERNIGHT AS THE MAIN UPPER TROUGH WORKS EAST AND THE 500MB RIDGE AXIS PUSHES NORTHEAST THROUGH THE AREA. WILL BE INTERESTING TO SEE IF/WHEN/WHERE CONVECTION DEVELOPS IN THE WARM SECTOR TO OUR SOUTH LATE THIS AFTERNOON AND EVENING... SINCE THINGS APPEAR FAIRLY WELL CAPPED WITH 700MB TEMPERATURES AOA 13C OVER MUCH OF THE AREA SOUTH OF US. WHAT OCCURS TO OUR SOUTH COULD CERTAINLY IMPACT WHETHER THE ELEVATED CONVECTION OVER OUR AREA PERSISTS... SINCE DEEP CONVECTION TO OUR SOUTH WOULD WORK TO CUTOFF THE BETTER MOISTURE INFLOW. HOWEVER... ACTIVITY THAT DEVELOPS TO OUR SOUTH AND SOUTHWEST COULD ALSO WORK NORTH INTO THE AREA TONIGHT... ADDING AN ADDITIONAL CHALLENGE TO THE FORECAST. FOR TONIGHT... GIVEN THE VARIOUS COMPLICATIONS AND UNKNOWNS MENTIONED ABOVE... TRIED TO FOCUS ON THE PRIMARY LARGE SCALE DRIVERS AND TIED POPS TO THE AREAS OF BETTER FORCING AS SUGGESTED BY THE THALER-QG DIAGNOSTICS FROM THE NAM AND GFS. THAT BEING SAID... SHIFTED THE POPS NORTH THROUGH THE EVENING AND OVERNIGHT HOURS... KEEPING SOME CHANCE GOING THROUGH EVENING ACROSS THE ENTIRE AREA... BUT ALLOWING FOR POP-FREE CONDITIONS OVERNIGHT OVER THE SOUTHEAST PORTION OF THE AREA. ON SUNDAY... WE SHOULD FIND OURSELVES IN THE WARM SECTOR WITH THE WARM FRONTAL BOUNDARY LIFTING NORTH INTO NORTHERN MINNESOTA. THERE COULD CERTAINLY BE SOME LINGERING MORNING CONVECTION IN THE AREA OR SOUTHWEST OF THE AREA... WHICH COULD RESULT IN DEBRIS CLOUDINESS. BUT... DON/T HAVE A STRONG/CONFIDENT OPINION ON THAT AT THIS POINT IN TIME... AND EVEN IF THAT WERE THE CASE WE SHOULD SEE IT DISSIPATE BY LATE MORNING. THAT BEING SAID... EXPECT TO SEE TEMPERATURES WARM NICELY DURING THE DAY WITH DEWPOINTS CLIMBING THROUGH THE 60S... WHICH WILL LEAD TO MLCAPE VALUES AOA 2000 J/KG IN THE AFTERNOON ACROSS MOST OF THE AREA. LOW PRESSURE SHOULD BE WORKING NORTH THROUGH THE PLAINS DURING THE DAY... FINDING ITSELF IN THE DAKOTAS BY AFTERNOON... WORKING TO BRING THE COLD FRONT EAST INTO WESTERN MINNESOTA BY LATE AFTERNOON. THE IS A FAIR DEGREE OF VARIABILITY IN THE MODEL SOLUTIONS WITH RESPECT TO THE POSITION OF THE SURFACE LOW AND FRONTAL BOUNDARIES... MUCH OF WHICH SEEMS TO BE DUE TO THE HANDLING OF CONVECTION BETWEEN NOW AND THEN. GIVEN THE UNCERTAINTY ON HOW THE DETAILS WILL PAN OUT... AND THE UPSCALE CONSEQUENCES... AN ENSEMBLE APPROACH SEEMS MOST PRUDENT AT THIS POINT... SO TENDED TO STICK CLOSE TO THE SREF FOR THE LARGER SCALE DETAILS. THIS WOULD SUGGEST ACTIVITY MAINLY NORTH OF OUR AREA FOR MUCH OF THE DAY... WITH DEVELOPMENT AHEAD OF THE COLD FRONT OVER WESTERN MINNESOTA BY MID AFTERNOON... THEN THINGS WILL PUSH EAST THROUGH THE LATE AFTERNOON AND EVENING... EVENTUALLY WORKING OUT OF THE WISCONSIN PORTION OF THE FORECAST AREA BY MIDNIGHT OR SO SUNDAY NIGHT. WOULDN/T BE SHOCKED TO SEE A COUPLE OF ROUNDS OF ACTIVITY AHEAD OF THE COLD FRONT... WITH SOME INITIAL CONVECTION DEVELOPING IN ASSOCIATION WITH A PRE-FRONTAL TROUGH... THEN A SECONDARY BATCH WITH THE COLD FRONT IF ENOUGH RESIDUAL INSTABILITY REMAINS. SEVERE WEATHER CERTAINLY STILL SEEMS TO BE A GOOD POSSIBILITY SUNDAY AFTERNOON AND EVENING GIVEN THE AMPLE DEGREE OF INSTABILITY AND GOOD FORCING WORKING INTO THE AREA. DEEP LAYER SHEAR IS SOMEWHAT WEAK AT THE TIME CONVECTION IS EXPECTED TO INITIALLY GET GOING... AROUND 30KT... BUT THAT SHOULD STILL BE SUFFICIENT FOR STORM ORGANIZATION GIVEN THE HIGH MLCAPE VALUES EXPECTED. MLCIN ACTUALLY LOOKS TO DECREASE QUITE A BIT DURING THE AFTERNOON... AND WITH DECENT FORCING AHEAD OF THE COLD FRONT... EXPECT CONVECTION TO BECOME WIDESPREAD FAIRLY QUICKLY ONCE IT INITIATES. THIS WOULD SUGGEST THAT ALTHOUGH THERE MAY BE SUFFICIENT SHEAR FOR SUPERCELLS INITIALLY... THINGS ARE LIKELY TO GROW INTO CLUSTERS OR A QLCS OVER TIME... WITH HAIL AND WINDS BEING THE MAIN THREATS. MUCH COOLER AIR WILL WORK INTO THE REGION ON MONDAY AS THE UPPER TROUGH WORKS INTO THE REGION. KEPT SOME POPS ACROSS THE NORTHERN PART OF THE AREA GIVEN THE PROXIMITY OF THE UPPER LOW... AND DEPENDING ON HOW MUCH SUNSHINE WE SEE THERE MAY BE A NEED TO INCLUDE CHANCE POPS FOR MORE OF THE CWFA SINCE ANY HEATING WOULD LIKELY LEAD TO MORE IN THE WAY OF DIURNAL SHRA. THE SAME ACT SHOULD REPEAT ITSELF ON TUESDAY WITH THE UPPER LOW AND MID-LEVEL MOISTURE STILL LINGERING IN THE REGION. AT THIS POINT... OPTED TO GO WITH A DRY FORECAST THROUGH THE BALANCE OF THE WEEK AFTER WE GET ON THE BACKSIDE OF THE UPPER TROUGH AFTER TUESDAY AND A BROAD RIDGE OF SURFACE HIGH PRESSURE SETTLES OVER THE REGION. THE GFS AND ECMWF HINT AT SOME PERIODIC CHANCES FOR PCPN DURING THE THURSDAY THROUGH SATURDAY TIME FRAME AS A FEW SHORTWAVES QUICKLY RIPPLE SOUTHEAST IN THE NORTHWEST UPPER FLOW. THOSE CHANCES WOULD LIKELY BE IN THE SOUTHWEST PORTION OF THE AREA... CLOSER TO THE BAROCLINIC ZONE WHICH WILL BE DEPRESSED TO OUR SOUTHWEST. BUT... AT THIS POINT CHOSE TO LEAVE POPS OUT RATHER THAN BLANKET A 2-3 DAY PERIOD WITH LOW CHANCE VALUES... ESPECIALLY SINCE THERE IS A GOOD DEGREE OF DIFFERENCE BETWEEN THE GFS AND ECMWF AND AMPLE SPREAD IN THE ENSEMBLES. && .AVIATION.../06Z TAF ISSUANCE/ VERY SHORT DISCUSSION DUE TO ONGOING ELEVATED SEVERE STORMS IN CENTRAL MN IN AREA OF VERY STRONG WAA AHEAD OF SFC WARM FRONT. THESE STORMS WILL AFFECT MAINLY THE AXN AND STC TAFS IN THE OVERNITE. MID LVL CAP MAY BE STRONG ENUF TO HOLD IN S AREAS...BUT SOME CONCERN WITH VORT MAX WHICH LIFTED OUT OF KS AND IS NOW W OF DSM WHICH MAY FIRE STORMS IN THE PLUME OF MOISTURE EXTENDING ACRS THE PLAINS INTO S MN. OTHW WRMFNT NOW NEAR IA BORDER WILL LIFT N OVRNIGHT AND SUNDAY MRNG INTO CNTL MN. THIS WILL FOCUS STORMS FOR SUNDAY WITH SECOND FOCUS AHD OF CDFNT PUSHING INTO W MN LATE IN DAY. KMSP...TSTMS IN THE OVRNITE SHUD REMAIN N OF MSP. AREAS OF MVFR CIGS IN THE OVRNITE...BUT IMPRVG CONDS LT TNGHT/ERLY SUNDAY MRNG AS WRMFNT LIFTS N OF AREA. SHUD SEE SLY GUSTS 25 KTS BY 15Z. OUTLOOK... SUN NIGHT...MVFR-IFR WITH TSRA LIKELY. MON...MVFR WITH SHRA POSSIBLE. TUE-WED...VFR WITH PASSING HIGH PRESSURE. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. &&
Hazardous weather outlook, May 26, 3:48 PM CDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 348 PM CDT SAT MAY 26 2012 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 272100- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 348 PM CDT SAT MAY 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT... MAINLY ALONG AND NORTH OF INTERSTATE 94. THESE STORMS COULD PRODUCE LARGE HAIL ALONG WITH HEAVY RAIN. GUSTY WINDS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY WILL BE HOT...WITH AFTERNOON THUNDERSTORMS DEVELOPING IN WESTERN MINNESOTA. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE... AS WELL AS A FEW TORNADOES. THESE STORMS ALSO COULD PRODUCE HEAVY RAIN AND CAUSE FLASH FLOODING... AS WELL AS FLOODING ALONG THE ALREADY SWOLLEN RIVERS. THE STORMS WILL MOVE EASTWARD DURING THE EVENING AND OVERNIGHT HOURS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING... AND IS LIKELY SUNDAY AFTERNOON AND EVENING.
In the hours before
Special weather statement, May 26, 7:46 PM CDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
746 PM CDT SAT MAY 26 2012
WIZ015-016-025-027-028-270145-
BARRON-CHIPPEWA-DUNN-EAU CLAIRE-RUSK-
746 PM CDT SAT MAY 26 2012
AT 743 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TURTLE LAKE TO NEAR
HALLIE TO FALL CREEK. THESE STORMS WERE MOVING EAST TO NORTHEAST AT
35 MPH. THROUGH 840 PM THEY WILL AFFECT AREAS AROUND
WEYERHAEUSER...LADYSMITH...CORNELL...CHETEK...AND BLOOMER.
HAIL UP TO DIME SIZE AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
EXPECTED WITH THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON THE WATER...MOVE INDOORS OR INSIDE A VEHICLE IF THUNDERSTORMS
APPROACH. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE
PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4537 9076 4537 9091 4480 9090 4469 9093
4468 9122 4491 9168 4539 9211 4565 9115
4564 9099 4540 9075
TIME...MOT...LOC 0044Z 270DEG 31KT 4533 9206 4491 9154
4473 9118
BAPSpecial weather statement, May 26, 10:30 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1030 PM CDT SAT MAY 26 2012
MNZ043>045-049>053-061-WIZ014-015-270430-
ANOKA-BARRON-BENTON-CHISAGO-ISANTI-KANABEC-MILLE
LACS-MORRISON-POLK-SHERBURNE-STEARNS-
1030 PM CDT SAT MAY 26 2012
AT 1025 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ST. CLOUD TO
ZIMMERMAN TO NEAR AMERY. THESE STORMS WERE MOVING NORTHEAST AT 35 MPH.
SOME AREAS WHICH COULD BE AFFECT INCLUDE BALSAM LAKE...CAMBRIDGE...
PRINCETON...LINDSTROM...AND RUSH CITY.
HAIL UP TO DIME SIZE IS EXPECTED WITH THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 4589 9313 4574 9314 4573 9286 4565 9287
4565 9254 4573 9254 4574 9250 4573 9241
4562 9198 4521 9219 4545 9349 4547 9424
4595 9406
TIME...MOT...LOC 0328Z 218DEG 28KT 4552 9453 4544 9344
4527 9236
BAPSpecial weather statement, May 26, 11:03 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1103 PM CDT SAT MAY 26 2012
MNZ041>043-047>050-270500-
BENTON-DOUGLAS-MORRISON-POPE-STEARNS-STEVENS-TODD-
1103 PM CDT SAT MAY 26 2012
AT 1057 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS FROM NEAR MORRIS TO NEAR BROOTEN THEN EAST TO THE
PAYNESVILLE AND ST. CLOUD AREA. THESE STORMS WERE MOVING NORTHEAST
AT 30 TO 35 MPH.
SOME COMMUNITIES WHICH MAY BE AFFECTED INCLUDE DONNELLY...GLENWOOD...
SAUK CENTRE...ALBANY...AND ALEXANDRIA.
HAIL UP TO DIME SIZE IS EXPECTED WITH THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 4576 9627 4577 9577 4597 9578 4600 9577
4600 9482 4596 9410 4540 9449 4544 9550
4548 9625
TIME...MOT...LOC 0401Z 241DEG 26KT 4554 9651 4549 9537
4546 9449
BAPSpecial weather statement, May 27, 12:41 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1241 AM CDT SUN MAY 27 2012
MNZ043>045-050-052-053-270645-
BENTON-CHISAGO-ISANTI-KANABEC-MILLE LACS-MORRISON-
1241 AM CDT SUN MAY 27 2012
AT 1235 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR RUM RIVER TO MILACA
TO THE DALBO AND BRAHAM AREAS. THESE STORMS WERE MOVING NORTHEAST
AT 30 MPH.
COMMUNITIES WHICH MAY SEE HAIL UP TO DIME SIZE INCLUDE ONAMIA...
MORA...WARMAN AND ISLE.
LAT...LON 4613 9304 4598 9304 4597 9306 4597 9313
4574 9314 4573 9300 4563 9316 4571 9353
4586 9401 4617 9342 4617 9321
TIME...MOT...LOC 0539Z 248DEG 35KT 4586 9376 4574 9340
4568 9313Special weather statement, May 27, 12:52 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1252 AM CDT SUN MAY 27 2012
MNZ043-044-050-270645-
BENTON-MILLE LACS-MORRISON-
1252 AM CDT SUN MAY 27 2012
AT 1248 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES NORTH OF ROYALTON. THIS STORM WAS MOVING
NORTHEAST AT 30 MPH. CIITES WHICH MAY BE AFFECTED INCLUDE THE
LITTLE FALLS AREA...HARDING...AND THE LAKE MILLE LACS AREA.
HAIL UP TO DIME SIZE IS EXPECTED WITH THIS STORM.
LAT...LON 4622 9342 4619 9342 4576 9423 4594 9460
4617 9432 4616 9383 4624 9382 4625 9381
4625 9359
TIME...MOT...LOC 0552Z 224DEG 27KT 4589 9424The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 9:50 PM CDT | River Flood Warning | MPX | Carver | 8 days |
| May 26, 10:30 PM CDT | Special Weather Statement | MPX | Benton, Chisago, Isanti | 60 min |
| May 26, 11:03 PM CDT | Special Weather Statement | MPX | Douglas, Pope, Stearns, Stevens | 57 min |
| May 26, 11:11 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Stearns | 49 min |
| May 26, 11:51 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Douglas, Morrison, Pope, Stearns, Todd | 54 min |
| May 27, 12:41 AM CDT | Special Weather Statement | MPX | Kanabec, Mille Lacs | 64 min |
| May 27, 1:44 AM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs | 44 min |
| May 27, 2:03 AM CDT | Flash Flood Warning | MPX | Kanabec, Mille Lacs, Morrison | 3 hr |
| May 27, 3:32 AM CDT | Flash Flood Watch | MPX | Anoka, Benton, Blue Earth, Brown, Carver, Chisago and 22 more | 26 hr |
| May 27, 9:08 AM CDT | River Flood Watch | MPX | Goodhue | 50 hr |
| May 27, 9:08 AM CDT | River Flood Watch | MPX | Dakota, Hennepin, Scott | 5 days |
| May 27, 9:08 AM CDT | River Flood Watch | MPX | Wright | 50 hr |
| May 27, 9:08 AM CDT | River Flood Watch | MPX | Hennepin, Wright | 47 hr |
| May 27, 9:08 AM CDT | River Flood Watch | MPX | Benton, Sherburne, Stearns | 3 days |
| May 27, 9:08 AM CDT | River Flood Watch | MPX | Anoka, Hennepin | 50 hr |
| May 27, 9:08 AM CDT | River Flood Watch | MPX | Dakota, Ramsey, Washington | 3 days |
| May 27, 9:08 AM CDT | River Flood Watch | MPX | Dakota, Washington | 53 hr |
| May 27, 9:08 AM CDT | River Flood Watch | MPX | Goodhue | 51 hr |
| May 27, 5:07 PM CDT | Special Weather Statement | MPX | Faribault, Steele, Waseca | 38 min |
| May 27, 6:11 PM CDT | Severe Thunderstorm Warning | MPX | Chisago | 49 min |
| May 27, 6:38 PM CDT | Special Weather Statement | MPX | Le Sueur | 52 min |
| May 27, 6:45 PM CDT | Special Weather Statement | MPX | Renville | 30 min |
| May 27, 6:57 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Scott | 48 min |
| May 26, 7:46 PM CDT | Special Weather Statement | MPX | Barron, Chippewa, Eau Claire, Rusk | 59 min |
Nearby
Special Weather Statements in Minnesota, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.